×

zbMATH — the first resource for mathematics

Stability in cellular neural networks with a piecewise constant argument. (English) Zbl 1191.68484
Summary: By using the concept of differential equations with piecewise constant arguments of generalized type, a model of cellular neural networks is developed. The Lyapunov-Razumikhin technique is applied to find sufficient conditions for the uniform asymptotic stability of equilibria. Global exponential stability is investigated by means of Lyapunov functions. An example with numerical simulations is worked out to illustrate the results.

MSC:
68T05 Learning and adaptive systems in artificial intelligence
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akhmet, M.U., On the integral manifolds of the differential equations with piecewise constant argument of generalized type, (), 11-20 · Zbl 1133.34040
[2] Akhmet, M.U., Integral manifolds of differential equations with piecewise constant argument of generalized type, Nonlinear anal., 66, 367-383, (2007) · Zbl 1122.34054
[3] Akhmet, M.U., On the reduction principle for differential equations with piecewise constant argument of generalized type, J. math. anal. appl., 336, 646-663, (2007) · Zbl 1134.34048
[4] Akhmet, M.U., Stability of differential equations with piecewise constant arguments of generalized type, Nonlinear anal., 68, 794-803, (2008) · Zbl 1173.34042
[5] Chua, L.O.; Yang, L., Cellular neural networks: theory, IEEE trans. circuits syst., 35, 1257-1272, (1988) · Zbl 0663.94022
[6] Chua, L.O.; Yang, L., Cellular neural networks: applications, IEEE trans. circuits syst., 35, 1273-1290, (1988)
[7] L.O. Chua, T. Roska, Cellular neural networks with nonlinear and delay-type template elements, in: Proc. 1990 IEEE Int. Workshop on Cellular Neural Networks and their Applications, 1990, p. 1225 · Zbl 0775.92011
[8] Cao, J., Global asymptotic stability of neural networks with transmission delays, Internat. J. systems sci., 31, 1313-1316, (2000) · Zbl 1080.93517
[9] Cao, J., On stability of delayed cellular neural networks, Phys. lett. A, 261, 303-308, (1999) · Zbl 0935.68086
[10] Cao, J., Global stability conditions for delayed cnns, IEEE trans. circuits syst. I, 48, 1330-1333, (2001) · Zbl 1006.34070
[11] Arik, S., An analysis of global asymptotic stability of delayed cellular neural networks, IEEE trans. neural netw., 13, 1239-1242, (2002)
[12] Mohamad, S.; Gopalsamy, K., Exponential stability of continuous-time and discrete-time cellular neural networks with delays, Appl. math. comput., 135, 17-38, (2003) · Zbl 1030.34072
[13] Liao, X.; Wu, Z.; Yu, J., Stability analyses of cellular neural networks with continuous time delay, J. comput. appl. math., 143, 29-47, (2002) · Zbl 1032.34072
[14] Xu, S.; Lamb, J.; Ho, D.W.C.; Zou, Y., Delay-dependent exponential stability for a class of neural networks with time delays, J. comput. appl. math., 183, 16-28, (2005) · Zbl 1097.34057
[15] Gyr¨i, I.; Hartung, F., Stability analysis of a single neuron model with delay, J. comput. appl. math., 157, 1, 73-92, (2003) · Zbl 1031.65086
[16] Xu, S.; Lam, J.; Ho, D.W.C.; Zou, Y., Novel global asymptotic stability criteria for delayed cellular neural networks, IEEE trans. circuits syst. express briefs, 52, 6, 349-353, (2005)
[17] Roska, T.; Wu, C.W.; Balsi, M.; Chua, L.O., Stability and dynamics of delay-type general and cellular neural networks, IEEE trans. circuits syst. I, 39, 6, 487-490, (1992) · Zbl 0775.92010
[18] Xu, S.; Lam, J.; Ho, D.W.C., Delay-dependent asymptotic stability of neural networks with time-varying delays, Internat. J. bifur. chaos appl. sci. engrg., 18, 1, 245-250, (2008) · Zbl 1156.34058
[19] Liao, X.; Chen, G.; Sanchez, E.N., LMI-based approach for asymptotically stability analysis of delayed neural networks, IEEE trans. circuits syst. I, 49, 1033-1039, (2002) · Zbl 1368.93598
[20] M.U. Akhmet, E. Yılmaz, Impulsive Hopfield-type neural networks systems with piecewise constant argument, Nonlinear Anal.: RWA (in press) · Zbl 1263.34019
[21] Gui, Z.; Ge, W., Existence and uniqueness of periodic solutions of nonautonomous cellular neural networks with impulses, Phys. lett. A, 354, 84-94, (2006) · Zbl 1397.34116
[22] Guan, Z.; James, L.; Chen, G., On impulsive auto-associative neural networks, Neural netw., 13, 63-69, (2000)
[23] Dai, L.; Singh, M.C., On oscillatory motion of spring-mass systems subjected to piecewise constant forces, J. sound vibration, 173, 217-232, (1994) · Zbl 1078.70506
[24] Muroya, Y., Persistence, contractivity and global stability in logistic equations with piecewise constant delays, J. math. anal. appl., 270, 602-635, (2002) · Zbl 1012.34076
[25] Yang, X., Existence and exponential stability of almost periodic solution for cellular neural networks with piecewise constant argument, Acta math. appl. sin., 29, 789-800, (2006)
[26] Cooke, K.L.; Wiener, J., Retarded differential equations with piecewise constant delays, J. math. anal. appl., 99, 265-297, (1984) · Zbl 0557.34059
[27] Wiener, J., Generalized solutions of functional differential equations, (1993), World Scientific Singapore · Zbl 0874.34054
[28] Krasovskii, N.N., Stability of motion, applications of lyapunov’s second method to differential systems and equations with delay, (1963), Stanford University Press Stanford, California · Zbl 0109.06001
[29] Xu, J.; Cao, Y.Y.; Pi, D.; Sun, Y., An estimation of the domain of attraction for recurrent neural networks with time-varying delays, Neuorocomputing, 71, 1566-1577, (2008)
[30] Zhang, Q.; Wei, X.; Xu, J., An analysis on the global asymptotic stability for neural networks with variable delays, Phys. lett. A, 328, 163-169, (2004) · Zbl 1134.34330
[31] Ahmad, S.; Stamova, I.M., Global exponential stability for impulsive cellular neural networks with time-varying delays, Nonlinear anal., 69, 786-795, (2008) · Zbl 1151.34061
[32] Hale, J.K., Theory of functional differential equations, (1997), Springer-Verlag New York, Heidelberg, Berlin · Zbl 0189.39904
[33] Razumikhin, B.S., Stability of delay systems, Prikl. mat. mekh. (Russian), 20, 500-512, (1956)
[34] Gyr¨i, I.; Ladas, G., Oscillation theory of delay differential equations with applications, (1991), Oxford University Press New York · Zbl 0780.34048
[35] Xu, S.; Lam, J.; Ho, D.W.C.; Zou, Y., Global robust exponential stability analysis for interval recurrent neural networks, Phys. lett. A, 325, 2, 124-133, (2004) · Zbl 1161.93335
[36] Xu, S.; Lam, J.; Ho, D.W.C., A new LMI condition for delay-dependent asymptotic stability of delayed Hopfield neural networks, IEEE trans. circuits syst. express briefs, 53, 3, 230-234, (2006)
[37] Sanchez, E.N.; Perez, J.P., Input-to-state stability (ISS) analysis for dynamic neural networks, IEEE trans. circuits syst. I, 46, 1395-1398, (1999) · Zbl 0956.68133
[38] Akhmet, M.U.; Aruğaslan, D., Lyapunov – razumikhin method for differential equations with piecewise constant argument, Discrete contin. dyn. syst., 25, 2, 457-466, (2009) · Zbl 1179.34077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.